# SDR DALA2018091805646

- Difficulty date: August 27, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 79,093 hours, 21,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR DID NOT DISARM ON FIRST TRY. REARMED AND IT DISARMED NORMALLY ON SECOND TRY. REMOVED DEBRIS FROM GIRT BAR ON 4L DOOR. ARM/DISARM CKS GOOD.
